RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 1, Pages 255–288 (Mi aa1231)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Trapped modes in an elastic plate with a hole

K. Förster, T. Weidl

Institute for Analysis, Dynamics and Modelling, Department of Mathematics and Physics, University Stuttgart, Stuttgart, Germany

Full text: PDF file (374 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:1, 179–202

Bibliographic databases:

Received: 01.10.2010

Citation: K. Förster, T. Weidl, “Trapped modes in an elastic plate with a hole”, Algebra i Analiz, 23:1 (2011), 255–288; St. Petersburg Math. J., 23:1 (2012), 179–202

Citation in format AMSBIB
\Bibitem{ForWei11}
\by K.~F\"orster, T.~Weidl
\paper Trapped modes in an elastic plate with a~hole
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 1
\pages 255--288
\mathnet{http://mi.mathnet.ru/aa1231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760154}
\zmath{https://zbmath.org/?q=an:06012655}
\elib{http://elibrary.ru/item.asp?id=20730102}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 1
\pages 179--202
\crossref{https://doi.org/10.1090/S1061-0022-2011-01192-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000299499900009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871423912}


Linking options:
  • http://mi.mathnet.ru/eng/aa1231
  • http://mi.mathnet.ru/eng/aa/v23/i1/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Blinova I.V., Boitsev A.A., Popov I.Y., Froehly A., Neidhardt H., “Point-Like Perturbation For Lame Operator”, Complex Var. Elliptic Equ.  crossref  isi
    2. Hänel A., Schulz C., Wirth J., “Embedded eigenvalues for an elastic strip with cracks”, Q. J. Mech. Appl. Math., 65:4 (2012), 535–554  crossref  mathscinet  zmath  isi  elib  scopus
    3. Hanel A., Weidl T., “Eigenvalue asymptotics for an elastic strip and an elastic plate with a crack”, Q. J. Mech. Appl. Math., 69:4 (2016)  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:273
    Full text:74
    References:29
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020